# SDR DXTA2023111010011

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0306
- Aircraft time: 1,977 hours, 1,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENGY LIGHTS ABOVE AND BELOW SEAT 3, ALONG WITH RIGHT WING INSPECTION LIGHT INOP.  WILL NOT ILLUMINATE DURING PREFLIGHT TEST.  WING INSPECTION LIGHT IS OTHERWISE FUNCTIONAL. TROUBLE SHOT EMERGENCY LIGHTING AND FOUND EMERGENCY BATTERIES #3 AND #4 BAD ALONG WITH #2 AND #3 G SWITCHES. REPLACED #3 AND #4 EMERGENCY BATTERIES AND #2 AND #3 G SWITCHES IAW AMM 33-50-06 OPS CHECK GOOD.
